Tylenol Extra Strength Cold Relief Day EZTabs, Acetaminophen 500mg, 40 Count
Relieve your cold symptoms during the day with TYLENOL® Cold Extra Strength Daytime EZTABS®. Each tablet contains 500 milligrams of acetaminophen for relief of aches, pain, and fever, 10 milligrams of dextromethorphan hydrobromide for relief of dry cough, and 5 milligrams of phenylephrine hydrochloride for relief of nasal congestion. These easy-to-swallow tablets relieve nasal congestion, dry cough, fever, and aches and pains. TYLENOL® Cold Extra Strength Daytime EZTABS® comes in bottles of 20 or 40 easy-to-swallow tablets.